# SDR UIEA2016112800908

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 90,734 hours, 17,689 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: AC3000043
- Condition: Damaged
- Location: Starter
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STARTER SWITCH WILL NOT AUTOMATICALLY CUTOUT BACK TO AUTO AFTER ENGINE START.  REMOVED AND REPLACED LEFT START SWITCH IAW AMM 80-11-51, OPS CHECKED OK.
